# SDR REXA2015050900475

- Difficulty date: May 9, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,744 hours, 12,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTING STRIP BROKEN OFF IN EMER EXIT ROW 11 A&B.  SECURED EMER EXIT LIGHTING IN ROW 11 A&B IAW AMM 33-51-01.
